File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An extremal problem for sets: A new approach via Bezoutians

TitleAn extremal problem for sets: A new approach via Bezoutians
Authors
Issue Date1993
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jcta
Citation
Journal Of Combinatorial Theory, Series A, 1993, v. 62 n. 1, p. 170-175 How to Cite?
AbstractBy means of Bezoutians, we give a new and short proof of Alon's theorem: Let X1, ..., Xn be n disjoint sets. For 1 ≤ i ≤ n and 1 ≤ j ≤ h let Aij and Bij be subsets of Xi that satisfy |Aij| ≤ ri and |Bij| ≤ si for 1 ≤ i ≤ n, 1 ≤ j ≤ h, ({n-ary union}iAij)∩({n-ary union}iBij)=φ for 1 ≤ j ≤ h, ({n-ary union}iAij)∩({n-ary union}iBil)≠φ for 1 ≤ j ≤ l ≤ h, then h≤ ∏ i=1 n ( ri+si ri.. © 1993.
Persistent Identifierhttp://hdl.handle.net/10722/156204
ISSN
2015 Impact Factor: 0.979
2015 SCImago Journal Rankings: 2.350
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorYu, Jen_US
dc.date.accessioned2012-08-08T08:40:50Z-
dc.date.available2012-08-08T08:40:50Z-
dc.date.issued1993en_US
dc.identifier.citationJournal Of Combinatorial Theory, Series A, 1993, v. 62 n. 1, p. 170-175en_US
dc.identifier.issn0097-3165en_US
dc.identifier.urihttp://hdl.handle.net/10722/156204-
dc.description.abstractBy means of Bezoutians, we give a new and short proof of Alon's theorem: Let X1, ..., Xn be n disjoint sets. For 1 ≤ i ≤ n and 1 ≤ j ≤ h let Aij and Bij be subsets of Xi that satisfy |Aij| ≤ ri and |Bij| ≤ si for 1 ≤ i ≤ n, 1 ≤ j ≤ h, ({n-ary union}iAij)∩({n-ary union}iBij)=φ for 1 ≤ j ≤ h, ({n-ary union}iAij)∩({n-ary union}iBil)≠φ for 1 ≤ j ≤ l ≤ h, then h≤ ∏ i=1 n ( ri+si ri.. © 1993.en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jctaen_US
dc.relation.ispartofJournal of Combinatorial Theory, Series Aen_US
dc.titleAn extremal problem for sets: A new approach via Bezoutiansen_US
dc.typeArticleen_US
dc.identifier.emailYu, J:yujt@hku.hken_US
dc.identifier.authorityYu, J=rp00834en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/0097-3165(93)90081-I-
dc.identifier.scopuseid_2-s2.0-38249007580en_US
dc.identifier.volume62en_US
dc.identifier.issue1en_US
dc.identifier.spage170en_US
dc.identifier.epage175en_US
dc.identifier.isiWOS:A1993KH42000014-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridYu, J=7405530208en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats